MAUDE Adverse Event Report: ARTHREX, INC. 2.9MM BIOCOMP PUSHLOCK, DX; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. 2.9MM BIOCOMP PUSHLOCK, DX; BIO SOFT TISSUE FIXATN FASTNR
Model Number 2.9MM BIOCOMP PUSHLOCK, DX
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/29/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On (b)(6) 2023, it was reported by an arthrex employee via email that an ar-8923bc biocomposite pushlock shaft broke while inserting the anchor.All broken pieces were removed from inside the patient.Case was completed using another ar-8923bc biocomposite pushlock.This was discovered during an atfl repair on (b)(6) 2023.
 
Additional Manufacturer Narrative
Complaint is confirmed.Visual evaluation noted that the returned device was broken at the welding area of the base of the shaft.The broken metal pieces or implants were not returned for investigation.The most probable cause of this condition is that the base was hit at the wrong angle and caused the welding area to break.Most likely cause is attributed to misuse due to user error.

Brand Name
2.9MM BIOCOMP PUSHLOCK, DX
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key16847807
Report Number1220246-2023-06652
Device Sequence Number17773850
Product Code MAI
UDI-Device Identifier00888867131491
UDI-Public00888867131491
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K101679
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 08/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2024
Device Model Number2.9MM BIOCOMP PUSHLOCK, DX
Device Catalogue NumberAR-8923BC
Device Lot Number15032794
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/06/2023
Supplement Date Received by Manufacturer04/06/2023
Initial Report FDA Received Date05/01/2023
Supplement Report FDA Received Date08/16/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/12/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown